# SDR ASAA2022090639828

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 22,631 hours, 7,091 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 4739551
- Part serial: 7695
- Condition: Faulty
- Location: Flight Compartme
- Part time: 22,625 hours, 7,088 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO CPT FIRE DETECT FAULT LIGHT & FWD WOULD NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED CARGO FIRE CONTROL PANEL. REF B737-900 AMM 26-00-02/401.
